N. U. Ahmed, "A class of singularly perturbed evolution systems", International Journal of Stochastic Analysis, vol. 7, Article ID 589753, 12 pages, 1994. https://doi.org/10.1155/S1048953394000183
A class of singularly perturbed evolution systems
In this paper we study a class of evolution equations where the semigroup generators are singularly perturbed by a nonnegative real valued function of time. Sufficient conditions for existence of evolution operators and their compactness are given including continuous dependence on the perturbation. Further, for a coupled system of singularly perturbed semilinear systems in two Banach spaces, existence of periodic solutions and their stability are studied.
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.